Evidence map›Paper›PMID 33456152›Full record

ArticleProceedings (Baylor University. Medical Center)2020

Vancomycin-induced linear IgA bullous dermatosis.

Claire J Wiggins, Susan Y Chon

Abstract readCase Reports
In one paragraph

Article in Proceedings (Baylor University. Medical Center), 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed.

  1. Article
  2. Review
  3. Vancomycin-induced bullous dermatosis: a rare case report.Annals of medicine and surgery (2012) · 2023
    Article
  4. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors.

Claire J WigginsDepartment of Dermatology, MD Anderson Cancer Center, Houston, Texas.ORCID https://orcid.org/0000-0003-4360-7825
Susan Y ChonDepartment of Dermatology, MD Anderson Cancer Center, Houston, Texas.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Adverse medication side effects are not uncommon in the inpatient setting, where polypharmacy is the norm. Linear IgA bullous dermatosis (LABD) can be a cutaneous side effect of commonly used inpatient medications, such as vancomycin. Symptoms of LABD can be severe, and proper recognition of this drug-induced disease is important to ensuring proper treatment, including the removal of the inciting agent. This report describes a case of vancomycin-associated LABD in a 66-year-old man and the proper management of drug-induced LABD.

Indexed as

Adverse drug effectimmunotherapyLABDlinear IgA bullous dermatosis

Identifiers

PMID33456152
PMCPMC7785186

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.